# SDR 95ZZZX2254

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chromalloy Gas Turbine LLC, repair station TUVR731K
- Engine: Pwa PW4056
- System (JASC): 7250 · Turbine Section
- Part: Nutplate
- Part number: 50H067
- Condition: Mismfg
- Location: Flange Stg 9-10
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED NUTPLATE ASSY IDENTIFIED AS PN 50H069, WAS ONE OFFSET NUT WITH RELATION TO THE OTHERS.  THIS CONFIGURATION IS CONSISTANT WITH PN 50H067.  APPEARS NUTPLATE ASSY HAS BEEN MISIDENTIFIED.
